MAUDE Adverse Event Report: ACCESS VASCULAR. INC. HYDROMID; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

ACCESS VASCULAR. INC. HYDROMID; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number MID-141CM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
Report of a midline catheter break near the suture wing.
 
Additional Manufacturer Narrative
The complainant reported that the midline was inserted on (b)(6) 2024 and removed on (b)(6) 2024 due to a break at the suture wing tip.The line had been installed at the complainant's facility, but the patient was discharged to a skilled nursing facility.As a result, the complainant had limited information regarding the maintenance of the midline.When the break was identified, the line had separated from the catheter hub and was removed using clamps.The line was returned to avi on 20nov2024 for evaluation.The evaluation identified that the line was broken approximately 14mm inside the suture wing.The line appeared to be dehydrated.Potential causes of dehydration include ineffective hydration, locking, and dressing of the catheter.A root cause of the dehydration and break could not be determined.

Brand Name
HYDROMID
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
ACCESS VASCULAR. INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer (Section G)
ACCESS VASCULAR. INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer Contact
brian hanley
749 middlesex turnpike
billerica, MA 01821
7815386594
MDR Report Key20783314
Report Number3015060232-2024-00026
Device Sequence Number5068886
Product Code FOZ
UDI-Device Identifier00850030354358
UDI-Public(01)00850030354358
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K203069
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2026
Device Model NumberMID-141CM
Device Catalogue Number80H04104
Device Lot Number08202406
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Initial Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown